# SDR DXTA200601249

- Difficulty date: February 17, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 5,342 hours, 3,373 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374412
- Part serial: 4325
- Condition: Failed
- Location: Cockpit
- Part time: 436 hours, 260 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, BELOW 50KTS, "AUTO SLATS" ANNUNCIATOR CAME ON, NO AIRSPEED OR ALTITUDE INFO ON NR 1 PFD.  ADC MESSAGES ON EIED AFTER CLEARING THE RWY.  TROUBLESHOT SYSTEM, REMOVED & REPLACED PILOTS ADC OPS CHECKS GOOD. PITOT/STATIC LEAK CHECK AND ADC FUNCTIONAL CHECK PERFORMED IAW FAR 91.411 AND PART 43.
